Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1983, Volume 47, Issue 1, Pages 197–206 (Mi izv1385)  

This article is cited in 5 scientific papers (total in 5 papers)

Extension of locally biholomorphic mappings of domains into complex projective space

S. M. Ivashkovich


Abstract: In this paper it is proved that every locally biholomorphic mapping of a domain $D\subset\mathbf C^n$ into $\mathbf C\mathrm P^n$ can be extended to a biholomorphic mapping of the envelope of holomorphy $\widetilde D$ into $\mathbf C\mathrm P^n$. Corollaries are presented for extending mappings of hypersurfaces with indefinite Levi form.
Bibliography: 12 titles

Full text: PDF file (977 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1984, 22:1, 181–189

Bibliographic databases:

UDC: 517.5
MSC: Primary 32H99; Secondary 32D10
Received: 31.05.1982

Citation: S. M. Ivashkovich, “Extension of locally biholomorphic mappings of domains into complex projective space”, Izv. Akad. Nauk SSSR Ser. Mat., 47:1 (1983), 197–206; Math. USSR-Izv., 22:1 (1984), 181–189

Citation in format AMSBIB
\Bibitem{Iva83}
\by S.~M.~Ivashkovich
\paper Extension of locally biholomorphic mappings of domains into complex projective space
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1983
\vol 47
\issue 1
\pages 197--206
\mathnet{http://mi.mathnet.ru/izv1385}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=688922}
\zmath{https://zbmath.org/?q=an:0561.32007|0523.32009}
\transl
\jour Math. USSR-Izv.
\yr 1984
\vol 22
\issue 1
\pages 181--189
\crossref{https://doi.org/10.1070/IM1984v022n01ABEH001437}


Linking options:
  • http://mi.mathnet.ru/eng/izv1385
  • http://mi.mathnet.ru/eng/izv/v47/i1/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Vitushkin, “Real-analytic hypersurfaces in complex manifolds”, Russian Math. Surveys, 40:2 (1985), 1–35  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. V. Loboda, “Real-analytic generating manifolds of codimension $2$ in $\mathbf C^4$ and their biholomorphic mappings”, Math. USSR-Izv., 33:2 (1989), 295–315  mathnet  crossref  mathscinet  zmath
    3. A. V. Loboda, “Linearizability of holomorphic mappings of generating manifolds of codimension 2 in $\mathbf C^4$”, Math. USSR-Izv., 36:3 (1991), 655–667  mathnet  crossref  mathscinet  zmath  adsnasa
    4. S. Yu. Nemirovski, R. G. Shafikov, “Uniformization of strictly pseudoconvex domains. I”, Izv. Math., 69:6 (2005), 1189–1202  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. Isaev A.V., Kossovskiy I.C., “Continuation of Cr-Automorphisms of Levi Degenerate Hyperquadrics To the Projective Space”, Illinois J Math, 54:2 (2010), 747–752  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:157
    Full text:59
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021